I am female and an diabetes patient & take insulin Glargine injection (Mono component Insulin Glargine LANTUS) for sugar for the last 7 years through pen injection, 1 insulin per day at night after the dinner. I am also a heart patient.
My problem is that due to one injection per day on leg several pimples have formed and now I am not understanding how to take now injection when pimples are more in number. I also have allergy with some vegetables. Thanks.
PGP In Diabetologist, Fellowship in non-invasive Cardiology, MD - Medicine, MBBS
21 years experience
Ask Free Question
change the site of injection to the other leg or abdomen. keep rotating the sites. take help of a professional if required.
7 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Diabetes treatment